Alert archive / Colorado / Red Flag Warnings in 2008
Red Flag Warning 26, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at May 25, 2008, 4:39 AM MDT for 8 counties in Colorado. It took effect at May 25, 2008, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2008, 4:39 AM MDT (10:39 UTC)
- In effect from
- May 25, 2008, 12:00 PM MDT
- Expired
- May 25, 2008, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Baca County, CO, Conejos County, CO, Costilla County, CO, Las Animas County, CO, Prowers County, CO, Rio Grande County, CO, Saguache County, CO
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.7 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 3428 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPUB 251039 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 439 AM MDT SUN MAY 25 2008 ...A RED FLAG WARNING FOR LOW RELATIVE HUMIDITIES...STRONG GUSTY WINDS...AND DRY FUELS HAS BEEN ISSUED FOR THIS AFTERNOON AND EVENING...1200 LOCAL THROUGH 2100 LOCAL...FOR FIRE WEATHER ZONES 224...230...233...236 AND 237...WHICH INCLUDES THE SAN LUIS VALLEY...AND LAS ANIMAS...PROWERS AND BACA COUNTIES... .STRONG AND GUSTY SOUTHERLY WINDS ALONG WITH LOW RELATIVE HUMIDITIES AND DRY FUELS WILL CREATE CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR OVER PORTIONS OF THE SOUTHEAST COLORADO PLAINS AND ALL OF THE SAN LUIS VALLEY TODAY. COZ224-230-233-236-237-260245- /O.UPG.KPUB.FW.A.0021.080525T1800Z-080526T0300Z/ /O.NEW.KPUB.FW.W.0026.080525T1800Z-080526T0300Z/ SAN LUIS VALLEY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY-PROWERS COUNTY-BACA COUNTY- 439 AM MDT SUN MAY 25 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO REDEVELOP THIS AFTERNOON ACROSS PORTIONS OF THE DISTRICT...WITH GUSTS BETWEEN 30 AND 40 MPH FORECAST. THESE STRONG GUSTS...COUPLED WITH LOW RELATIVE HUMIDITY LEVELS AND DRY FUELS...WILL CREATE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS85 KPUB 252105 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 305 PM MDT SUN MAY 25 2008 ...A RED FLAG WARNING FOR LOW RELATIVE HUMIDITIES...STRONG GUSTY WINDS...AND DRY FUELS HAS BEEN ISSUED FOR THIS AFTERNOON AND EVENING...1200 LOCAL THROUGH 2100 LOCAL...FOR FIRE WEATHER ZONES 224...230...233...236 AND 237...WHICH INCLUDES THE SAN LUIS VALLEY...AND LAS ANIMAS...PROWERS AND BACA COUNTIES... ...A FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDITIES...STRONG GUSTY WINDS...AND DRY FUELS HAS BEEN ISSUED FOR MONDAY AFTERNOON AND EVENING...1100 LOCAL THROUGH 2100 LOCAL...FOR FIRE WEATHER ZONE 224...WHICH INCLUDES THE SAN LUIS VALLEY... .STRONG AND GUSTY SOUTHERLY WINDS ALONG WITH LOW RELATIVE HUMIDITIES AND DRY FUELS WILL CREATE CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR OVER PORTIONS OF THE SOUTHEAST COLORADO PLAINS AND ALL OF THE SAN LUIS VALLEY THROUGH THIS EVENING. WINDS ARE EXPECTED TO INCREASE AGAIN ON MONDAY ACROSS THE SAN LUIS VALLEY...WITH LOW HUMIDITIES AND DRY FUELS ONCE AGAIN LEADING TO THE POTENTIAL DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS THROUGH MONDAY EVENING. COZ224-261315- /O.NEW.KPUB.FW.A.0022.080526T1700Z-080527T0300Z/ /O.CON.KPUB.FW.W.0026.000000T0000Z-080526T0300Z/ SAN LUIS VALLEY- 305 PM MDT SUN MAY 25 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO CONTINUE THIS EVENING ACROSS THE SAN LUIS VALLEY...WITH GUSTS BETWEEN 30 AND 40 MPH. THESE STRONG GUSTS...COUPLED WITH LOW RELATIVE HUMIDITY LEVELS AND DRY FUELS...WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH THE EARLY EVENING HOURS. GUSTY SOUTHWEST WINDS ARE FORECAST TO INCREASE AGAIN BY MONDAY AFTERNOON...WITH THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS TO REDEVELOP. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ COZ230-233-236-237-260300- /O.CON.KPUB.FW.W.0026.000000T0000Z-080526T0300Z/ WESTERN LAS ANIMAS COUNTY-EASTERN LAS ANIMAS COUNTY- PROWERS COUNTY-BACA COUNTY- 305 PM MDT SUN MAY 25 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO CONTINUE ACROSS LAS ANIMAS...WESTERN BACA AND WESTERN PROWERS COUNTIES THROUGH THE EVENING...WITH GUSTS BETWEEN 30 AND 40 MPH. THESE STRONG GUSTS...COUPLED WITH LOW RELATIVE HUMIDITY LEVELS AND DRY FUELS...WILL CREATE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPUB 260248 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 848 PM MDT SUN MAY 25 2008 ...A FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDITIES...WIND SPEEDS 25 MPH OR GREATER...AND DRY FUELS CONTINUES FOR MONDAY AFTERNOON AND EVENING...1100 LOCAL THROUGH 2100 LOCAL...FOR FIRE WEATHER ZONE 224...WHICH INCLUDES THE SAN LUIS VALLEY... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE FIRE WEATHER WATCH ACROSS THE SAN LUIS VALLEY FOR MONDAY AFTERNOON AND EVENING. WINDS ARE EXPECTED TO INCREASE AGAIN ON MONDAY ACROSS THE SAN LUIS VALLEY...WITH LOW HUMIDITIES AND DRY FUELS ONCE AGAIN LEADING TO THE POTENTIAL DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS THROUGH MONDAY EVENING. COZ224-261900- /O.EXP.KPUB.FW.W.0026.000000T0000Z-080526T0300Z/ /O.CON.KPUB.FW.A.0022.080526T1700Z-080527T0300Z/ SAN LUIS VALLEY- 848 PM MDT SUN MAY 25 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. BREEZY TO WINDY CONDITIONS...LOW HUMIDITY VALUES...DRY FUELS ARE FORECAST TO AGAIN FOR MONDAY AFTERNOON AND EVENING...WITH THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS TO REDEVELOP ACROSS THE SAN LUIS VALLEY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ COZ230-233-236-237-260400- /O.EXP.KPUB.FW.W.0026.000000T0000Z-080526T0300Z/ WESTERN LAS ANIMAS COUNTY-EASTERN LAS ANIMAS COUNTY- PROWERS COUNTY-BACA COUNTY- 848 PM MDT SUN MAY 25 2008 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. THE COMBINATION OF COOLING TEMPERATURES...INCREASING HUMIDITY... AND WIND SPEEDS DECREASING HAS LOWERED THE CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHEAST COLORADO THIS EVENING. $$ METZE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 24, 9:51 PM MDT, 6 hours 48 minutes earlier.
Area forecast discussion, May 24, 9:51 PM MDT, 6 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 951 PM MDT SAT MAY 24 2008 .UPDATE... FORECAST UPDATED TO EXPIRE RED FLAG WARNING. && .PREV DISCUSSION... /ISSUED 328 PM MDT SAT MAY 24 2008/ SHORT TERM... (TONIGHT AND SUNDAY) CURRENTLY...UPPER PATTERN IS PAINTING AN INTERESTING PICTURE VIA SATELLITE IMAGERY THIS AFTN...WITH UPPER LOW OVER THE N CA COAST AND ANOTHER LOW MOVING NORTH INTO E MT. THE UPPER JET HAS SLID UP INTO NORTHERN CO...AND QUICKLY DIMINISHING AVAILABLE MOISTURE HAS KEPT MUCH OF THE CWA MOSTLY SUNNY. THERE HAS BEEN MORE CLOUD COVER AND EVEN SOME ISOLATED SHOWERS ALONG THE CONTDVD...BUT EVEN THIS AREA WAS STARTING TO CLEAR UP AS OF 245 PM. TEMPS HAVE WARMED INTO THE 70S TO AROUND 80 F ACROSS THE E PLAINS...AND COMBINED WITH GUSTY SW WINDS AND LOW RH FEEL CONFIDENT THAT MOST OF THE RED FLAG AREA VERIFIED. TONIGHT AND TOMORROW...MILD NIGHT EXPECTED ACROSS THE CWA TONIGHT WITH NEAR NORMAL TEMPS FORECAST. CURRENT GUSTY WINDS SHOULD DECOUPLE FOR THE LOWER ELEV BETWEEN 8 AND 10 PM. NAM AND GFS MODELS AGREE ON PUSHING THE NORTHERN LOW CENTER UP INTO CANADA...WHILE DROPPING THE WESTERN LOW DOWN INTO CENTRAL CALIFORNIA. THIS WILL TURN THE UPPER FLOW ACROSS CO TO A MORE SOUTHERLY DIRECTION...WITH VERY LITTLE ATMOS MOISTURE TO WORK WITH. NEAREST MOISTURE TAP WILL BE THE DRYLINE WHICH IS FORECAST TO REMAIN ON THE KS SIDE OF THE CO/KS BORDER. HOT AND DRY CONDITIONS CONTINUE. H7 TEMPS INCREASE BY 5-6 DEG F WHICH TRANSLATES TO 5 TO 10 DEGREES WARMER ACROSS THE BOARD...AND COUPLED WITH A POTENTIAL FOR GUSTY WINDS TO CONTINUE ACROSS THE SOUTHERN TIER OF THE CWA...DECIDED TO ISSUE A FIRE WEATHER WATCH FOR A PORTION OF THE AREA. NEXT SHIFT CAN TAKE A LOOK AND SEE IF THE AREA NEEDS TO BE EXPANDED...AND WHETHER FORECAST WINDS ARE REASONABLE. 27 LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) ..A TREND TOWARDS COOLER AND MOISTER CONDITIONS EXPECTED ACROSS THE EAST WITH POTENTIAL FOR UPSWING IN SEVERE THUNDERSTORM CHANCES ACROSS THE EAST FOR MONDAY THROUGH WEDNESDAY... BREEZY DRY CONDITIONS EXPECTED TO CONTINUE FOR THE SAN LUIS VALLEY AND SOUTHERN TIER OF THE FCST AREA SUNDAY EVENING...WITH POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. RHS SHOULD BEGIN TO INCREASE ABOVE CRITICAL LEVELS AFTER 03Z...THOUGH OVERALL RH RECOVERIES WILL BE POOR ACROSS THE SOUTHERN I-25 CORRIDOR AND PORTIONS OF THE SE PLAINS ALONG THE CO/NM BORDER. BOTH NAM/GFS EJECT ANOTHER PIECE OF SHORTWAVE ENERGY FROM THE WRN US UPPER TROF ACROSS CO ON MONDAY. COLD FRONT WILL BE LURKING NEAR OR ACROSS NORTHERN PORTIONS OF THE SOUTHEAST PLAINS ON MONDAY. 12Z RUNS OF NAM/GFS PLACED THE FRONT ALONG THE PALMER DIVIDE AND ACROSS KIOWA COUNTY MON AFTN...WITH DEW POINTS IN THE LOWER 50S ALONG/NORTH OF THE FRONT. LATEST 18Z NAM12 RUN ADVANCES THE FRONT FARTHER SOUTH WITH FRONT LOCATED ALONG THE ARKANSAS RIVER BY 21Z. IMMEDIATELY BEHIND THE FRONT...CAPES COULD REACH 1500-2000 J/KG WITH DEEP LAYER SHEARS RUNNING AROUND 50-70 KTS. THUS THERE WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH LARGE HAIL...AND DAMAGING WINDS THE PRIMARY THREATS. COULD EVEN BE LOOKING AT AN ISOLATED TORNADO AS HELICITIES APPROACH 150-250 M2/S2 DEPENDING ON THE MODEL. MEANWHILE...SOUTH OF THE SFC LOW COULD ONCE AGAIN BE LOOKING AT CRITICAL FIRE WEATHER CONDITIONS WITH RHS BELOW 15% WIND GUSTS IN EXCESS OF 25 MPH...AND HIGH HAINES VALUES. GIVEN UNCERTAINTIES IN THE POSITION OF THE FRONT AND CONSEQUENTIAL RH RECOVERY...WILL NOT ISSUE A FIRE WEATHER WATCH AT THIS POINT. LATER SHIFTS MAY NEED TO HOIST A HIGHLIGHT FOR THE SRN SECTIONS OF THE SE PLAINS AND SAN LUIS VALLEY AS DETAILS BECOME MORE CERTAIN. COOLER AND POTENTIALLY MOISTER CONDITIONS EXPECTED FOR TUESDAY. COLD FRONT SHOULD MOVE THROUGH THE SE PLAINS MON NIGHT WITH FAIRLY WIDESPREAD STRATUS SPREADING IN BEHIND THE FRONT. TUES WILL START OUT CLOUDY AND COOL...WITH STRATUS BREAKING BY LATE MORNING ACROSS MOST OF SE CO. QUESTION FOR TUESDAY WILL BE WHETHER WE WILL HAVE ENOUGH HEATING/FORCING TO BREAK THROUGH RELATIVE STRONG CAPE ACROSS THE SE PLAINS. FOR NOW HAVE HUNG ON TO SCATTERED POPS ALONG THE EASTERN MTS/ADJACENT PLAINS...WITH LOWER POPS ACROSS THE EASTERN BORDER. HAVE COOLED OFF MAX TEMPS CONSIDERABLY FOR TUES. SOUTHWEST FLOW REMAINS OVER THE AREA FOR WED/THURS...WITH SHORTWAVE ENERGY EJECTING ACROSS THE AREA FROM THE SW. DRY LINE WILL BE ADVANCING EASTWARD EACH AFTERNOON...AND RETROGRADING WESTWARD EACH MORNING. ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY...WITH SOME POTENTIAL FOR STRONG/SEVERE THUNDERSTORMS ACROSS THE SE PLAINS BOTH DAYS. BEST FORCING AND HIGHEST POTENTIAL FOR SEVERE WILL BE THURSDAY. UPPER LVL TROF MOVES ACROSS THE AREA FOR THURS FRI WHICH SHOULD SEND ANOTHER COLD FRONT THROUGH SE CO...ALONG WITH ANOTHER COOL DOWN AND UPSWING IN PRECIPITATION CHANCES FOR LATE WEEK. -KT AVIATION... GUSTY SW WINDS ARE EXPECTED TO DIMINISH ACROSS THE LOWER ELEVATIONS BETWEEN 2000 AND 2200 LOCAL THIS EVENING...BUT S-SW SFC WINDS ARE EXPECTED TO BECOME GUSTY ONCE AGAIN BEGINNING LATE SUNDAY MORNING AND LASTING THROUGH THE AFTN. STRONGEST WINDS ARE FORECAST TO OCCUR SOUTH OF HIGHWAY 50. OTHERWISE EXPECT VFR CONDITIONS AT THE THREE TAF SITES THE NEXT 24 HRS. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR COZ224-230-233-236-237. && 17/17
Hazardous weather outlook, May 24, 9:33 PM MDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 933 PM MDT SAT MAY 24 2008 COZ058>089-093>099-251645- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 933 PM MDT SAT MAY 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...REST OF TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH FIRE DANGER WILL BE POSSIBLE ACROSS PORTIONS OF THE INTERSTATE 25 CORRIDOR AND SOUTHEAST COLORADO PLAINS SUNDAY AFTERNOON AND EVENING...AND AGAIN MONDAY AFTERNOON AND EVENING. THE COMBINATION OF BREEZY CONDITIONS...ABOVE AVERAGE TEMPERATURES...LOW DAYTIME HUMIDITY VALUES...AN UNSTABLE AIR MASS...AND DRY FUELS COULD CREATE CRITICAL FIRE WEATHER CONDITIONS. THERE IS A CHANCE FOR THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING...ACROSS THE MOUNTAINS...HIGH VALLEYS...AND SOUTHEAST COLORADO PLAINS MONDAY THROUGH THURSDAY. THE HIGHER CHANCE FOR THUNDERSTORMS IS MONDAY AFTERNOON THROUGH WEDNESDAY EVENING WITH THE MAIN THREAT BEING HAIL...WIND GUSTS AROUND 55 MPH...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. METZE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:05 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 13 hr |
Nearby
Red Flag Warnings in Colorado, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.